| Model Number |
208-22-13 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/03/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately 18.20 years since initial implant, this female patient with bmi 27.6 underwent a right side tka and was implanted with an exactech uhmwpe insert, serial # :(b)(4).On (b)(6) 2019, the patient underwent revision due to persistent stiffness and instability.No additional information is available or forthcoming.
Additional Manufacturer Narrative
Pending evaluation.
Additional Manufacturer Narrative
Section h10: h3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.